# SDR WRLA20110730497

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 49,234 hours, 8,790 cycles
- Engine: Pwa PW4462
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS, ZONE B, LIT, SEAT 19D AND FWD INOP.  CLEANED ALL CONNECTIONS ON FLOOR AND REPLACED AP5660023 PINS ON WIRES FRH-20WH.  LIGHTS CHECK NORMAL PER MM 33-52, TROBLESHOOTING PER WDM 33-52-06.
